advertisement
Question
Posted by: Anonymous | 2004/02/04

Painful Sex

Sex has become painful in the last two months. I am 40 years old. I have the Mirena IUD which I've had for 3 years. What could be causing this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are a number of possibilities. You could have a problem with the uterus or other pelvic organs, or it could be hormonal. I would suggest that you have a gynae check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement